MAUDE Adverse Event Report: ETHICON INC. EB EXC 5GRN/5WHT 36IN 2-0 D/A SH 10PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC 5GRN/5WHT 36IN 2-0 D/A SH 10PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number PXX86
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: please confirm, - how many devices demonstrated the alleged deficiency? -3 eaches - how many devices are available for product return? -3 eaches please not that two eaches were the lot# above, but one was the following lot: tempcd.
 
Event or Problem Description
It was reported that a patient underwent a cv procedure (b)(6) 2025 and suture was used.During the procedure, the suture pack was defective.The pack was supposed to be preloaded with a pledget and from the front it looks fine but from the back side, it is crooked and coming out almost from the side.Another like device was opened.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected information: b1, b2, h1 - this medwatch report was previously sent in error and is being voided.There has been no report of material separation and the event does not meet the criteria of a us fda reportable event under 21 cfr part 803.

Brand Name
EB EXC 5GRN/5WHT 36IN 2-0 D/A SH 10PLGT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21230171
Report Number2210968-2025-00915
Device Sequence Number20906103
Product Code GAT
UDI-Device Identifier10705031049413
UDI-Public(01)10705031049413(17)280430(10)TEMPCD
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPXX86
Device Lot NumberTEMPCD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown